This is topic Zithro in forum Medical Questions at LymeNet Flash.


To visit this topic, use this URL:
https://flash.lymenet.org/ubb/ultimatebb.php/topic/1/107804

Posted by kam (Member # 3410) on :
 
I have noticed that I go into depression when I take zithro.

I don't have a LLMD so am doing what I can with the resources that I have.

I am not sure how much zithro I have left to take. I will check.

But trying to figure things out. Am I going into depression because I am so low functioning?

Is the zithro helping?

If so, I don't mind taking it and being a zombie for a while if it helps.

But, the muscles are hurting more and I am so weak and there is something goin on in the head.

I will go off of the zithro and am back to "lyme normal"

Which is able to do a little bit.

But, I do go down hill when I am off of abx even though I have been on abx since 2003.

Just wondering how others did on Zithro
 
Posted by kam (Member # 3410) on :
 
I just checked to see how many more pills i have.

But, forgot by the time I got back to computer.

Lots of pain in the body

6 x 7 packets I think or 42 pills??

I have been pulsing the zithro as it is too much so I take one back off until I am doing better then take another, etc
 
Posted by Karen Mc (Member # 23354) on :
 
Kam, I ceratinly am no expert, I am just speaking from experience and I am sure there are others that are more qualified to answer...
but my heart goes out to you hurting.

I to, when on zithro didnt feel good, definently had ear ringing ALL the time, but I think it did help.

Possibly you are having die off and need to detox. I found lemon water helped me, and warm espon salt baths

also I am not sure what dosage you are taking but my LLMD had me back down and only take one half a tablet every other day.

It was just too potient to take everyday.

Good luck and God Bless
 
Posted by kam (Member # 3410) on :
 
Thanks. I will try 1/2 tablet every other day and the lemon water.

No bath tub here and not doing well enough to get out to a hot tub or sauna.

I hadn't thought of cutting the pill in half. I will give that a try.

I knew it was a herx the first few days I took it.

Hoping it is die off the other days too
 
Posted by gryphon78 (Member # 31930) on :
 
Honestly I ve been on zith fairly steady for the last 4 months. I ve had depression anxiety etc. But its never seemed to coincide with the meds, in fact its gotten better since being on them. But we re all different I m sure its a possibility
 
Posted by kam (Member # 3410) on :
 
I just had the idea to do a search on myasthenia gravis and zithro and learned it is one of the abx that is not good to take if you have MG.

I have been putting off getting tested for MG due to health not being well enough to get to the lab.

And like lyme, it takes someone who knows what they are doing to dx it. one test is not going to help.

So, going to stop the zithro until I have the test for MG

It is doing something to my muscles when I take it that I don't like. I am much weaker and they hurt more.
 
Posted by CherylSue (Member # 13077) on :
 
Oh, I can so relate Kam. I'm on zithro now for a mycoplasma relapse. I started a month ago on 1/4 pill. I worked up to 1 pill a day the last 7 days.

Oh, the depression and crying jags! My leg muscles are weak, too. I feel more comforted knowing you have the same symtoms.

I think I need to back down and take maybe 1 every other day.

Anyone else have similar problems on zithro?
 
Posted by lpkayak (Member # 5230) on :
 
i had sever cog sx lead to depression on another abx

you might be on to something with the MG

probably best to wait to get tested

once i had bad consistent bad reaction to catsclaw and found out it was interaction with prevacid
 


Powered by UBB.classic™ 6.7.3